# SDR CALA2025110510913

- Difficulty date: November 5, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N2142U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63722
- Aircraft time: 36,436 hours, 4,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH GUARD IS LOOSE SECURED EMERGENCY LIGHT SWITCH GUARD .
